# SDR ASAA2023022642081

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,731 hours, 501 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: 01BB2N04325
- Condition: Faulty
- Location: Apu
- Part time: 735 hours, 542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS REPORTING REPETITIVE APU DMM CIRCUIT FAULT, 49-72105.  GROUNDED - YES. PERFORMED TROUBLESHOOTING IAW B737-9 IFIM TASK 49-70-00-810-808. NO FAULTS FOUND. REMOVED AND REPLACED DATA MEMORY MODULE PREXCAUTIONARY IN REFERENCE WITH B737-9 AMM 49-72-11.
